Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2020 | Journal Article | IST-REx-ID: 6761 | OA
G. Avni, T. A. Henzinger, and O. Kupferman, “Dynamic resource allocation games,” Theoretical Computer Science, vol. 807, pp. 42–55, 2020.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2246 | OA
A. Grinshpun, P. Phalitnonkiat, S. Rubin, and A. Tarfulea, “Alternating traps in Muller and parity games,” Theoretical Computer Science, vol. 521, pp. 73–91, 2014.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=03043975

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed